Alert archive / Colorado / Winter Storm Warnings in 2009
Winter Storm Warning 1, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this winter storm warning at Jan 7, 2009, 6:43 AM MST for 9 counties in Colorado. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2009, 6:43 AM MST (13:43 UTC)
- Expired
- Jan 7, 2009, 5:00 PM MST
- In force
- 10 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Boulder County, CO, Clear Creek County, CO, Gilpin County, CO, Grand County, CO, Jackson County, CO, Jefferson County, CO, Larimer County, CO, Park County, CO, Summit County, CO
The radar
The Denver radar (KFTG), 102 km from the middle of the area, began a volume at 13:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 1.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2266 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KBOU 071343 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 643 AM MST WED JAN 7 2009 COZ031-033-034-071945- /O.UPG.KBOU.WW.Y.0001.000000T0000Z-090108T0000Z/ /O.NEW.KBOU.WS.W.0001.090107T1343Z-090108T0000Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 643 AM MST WED JAN 7 2009 ...WINTER STORM WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. STRONG NORTHWEST FLOW AND PACIFIC MOISTURE WILL CONTINUE TO PRODUCE SNOW AND CONSIDERABLE BLOWING AND DRIFTING SNOW IN THE MOUNTAINS OF NORTHERN COLORADO TODAY. THE HEAVIER SNOW IS NOW EXPECTED TO CONTINUE THROUGH MUCH OF THE DAY. AUTOMATED SNOW SENSORS AND REPORTS FROM VARIOUS SKI AREAS REPORT THAT ANYWHERE FROM 3 TO 10 INCHES OF SNOW HAS FALLEN SO FAR. IN ADDITION... BERTHOUD PASS AND LOVELAND PASS WERE BOTH CLOSED DUE TO WHITEOUT CONDITIONS AND AVALANCHE DANGER. ANOTHER 2 TO 8 INCHES OF SNOW CAN BE EXPECTED DURING THE COURSE OF THE DAY...WITH THE HEAVIEST AMOUNTS OCCURRING IN THE RABBIT EARS PASS AREA...AND IN THE MOUNTAINS FROM BERTHOUD PASS NORTHWARD TO THE WYOMING BORDER. THIS WILL BRING TOTAL ACCUMULATIONS INTO THE 6 TO 14 INCH RANGE IN MOST AREAS...WITH 8 TO 18 INCHES IN THE MOUNTAINS OF WESTERN GRAND AND WESTERN JACKSON COUNTIES. WEST TO NORTHWEST WINDS OF 20 TO 35 MPH WILL BE COMMON...WITH GUSTS IN EXCESS OF 70 MPH OVER THE HIGHER ELEVATIONS AND PASSES ACROSS THE FRONT RANGE. THE STRONG WINDS WILL PRODUCE CONSIDERABLE BLOWING AND DRIFTING SNOW. NEAR WHITEOUT CONDITIONS CAN BE EXPECTED ESPECIALLY IN OPEN AREAS AND OVER THE HIGHER MOUNTAIN PASSES. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS AND STRONG WINDS ARE OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ BARJENBRUCH
2 follow-up statements
000 WWUS45 KBOU 072057 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 157 PM MST WED JAN 7 2009 COZ031-033-034-080000- /O.CON.KBOU.WS.W.0001.000000T0000Z-090108T0000Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 157 PM MST WED JAN 7 2009 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. STRONG WINDS WILL CONTINUE OVER THE NORTHERN COLORADO MOUNTAINS THIS AFTERNOON...WITH SNOW GRADUALLY DECREASING. AUTOMATED SNOW SENSORS AND REPORTS FROM SKI AREAS REPORT THAT ANYWHERE FROM 5 TO 15 INCHES OF SNOW HAS FALLEN IN THE GORE AND PARK RANGES AND IN THE FRONT RANGE NORTH OF BERTHOUD PASS...WITH LIGHTER AMOUNTS FURTHER SOUTH. AT EARLY AFTERNOON VAIL AND BERTHOUD PASSES HAD REOPENED AFTER AVALANCHE CONTROL WORK...BUT SNOWPACKED ROADS AND BLOWING AND DRIFTING SNOW CAN STILL BE EXPECTED IN THOSE AREAS THROUGH THIS EVENING. ANOTHER 1 TO 4 INCHES OF SNOW CAN BE EXPECTED BEFORE THE SNOW ENDS TONIGHT...WITH THE HEAVIER AMOUNTS IN THE AREAS WHICH HAVE ALREADY RECEIVED HEAVIER SNOWFALL. THIS WILL BRING TOTAL ACCUMULATIONS INTO THE 6 TO 18 INCH RANGE. WEST TO NORTHWEST WINDS OF 20 TO 35 MPH WILL BE COMMON...WITH GUSTS IN EXCESS OF 70 MPH OVER THE HIGHER ELEVATIONS AND PASSES ACROSS THE FRONT RANGE. THE WINDS WILL CREATE NEAR BLIZZARD CONDITIONS OVER THE HIGHER ELEVATIONS. REMEMBER...A WINTER STORM WARNING MEANS HAZARDOUS WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. SIGNIFICANT SNOW ACCUMULATIONS AND STRONG WINDS ARE OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ GIMMESTAD
000 WWUS45 KBOU 080006 WSWBOU URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 506 PM MST WED JAN 7 2009 COZ031-033-034-080115- /O.EXP.KBOU.WS.W.0001.000000T0000Z-090108T0000Z/ WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET- INCLUDING...EAST SLOPES PARK AND NORTHERN GORE RANGES... GORE PASS...RABBIT EARS PASS...CAMERON PASS... LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE... ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS... BERTHOUD PASS...BRECKENRIDGE...EAST SLOPES MOSQUITO RANGE... EAST SLOPES SOUTHERN GORE RANGE...EISENHOWER TUNNEL... INDIAN PEAKS...KENOSHA MOUNTAINS...MOUNT EVANS... WILLIAMS FORK MOUNTAINS...WINTER PARK 506 PM MST WED JAN 7 2009 ...WINTER STORM WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE WINTER STORM WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. WIND AND SNOW WILL CONTINUE IN THE HIGHER AREAS INTO THE EVENING BUT ADDITIONAL ACCUMULATIONS WILL REMAIN BELOW WARNING CRITERIA. PERSONS PLANNING TRAVEL INTO THE MOUNTAINS SHOULD STILL EXPECT WINTER DRIVING CONDITIONS...WITH THE WORST CONDITIONS IN THE HIGHER PASSES. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this winter storm warning went out at Jan 7, 4:15 AM MST, 2 hours 28 minutes earlier.
Area forecast discussion, Jan 7, 4:15 AM MST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
415 AM MST WED JAN 7 2009
.SHORT TERM...EVERYTHING IS STILL ON TRACK FOR HIGH WINDS...ALTHOUGH
DEVELOPMENT IS RUNNING JUST A TAD BEHIND. PASSAGE OF UPPER LEVEL
JET MAX TO THE EAST OF THE FRONT RANGE AROUND MIDNIGHT DID NOT
RESULT IN AN INCREASE IN WINDS...SO LOOKS LIKE WE WILL HAVE TO WAIT
FOR THE GRADIENT AND INCREASING MID LEVEL WINDS TO DO ITS WORK.
PRESENTLY...WINDS HAD TEMPORARILY INCREASED IN PORTIONS OF THE
FOOTHILLS WITH A GUST TO 63 KNOTS ON A MESONET STATION NEAR GOLD
HILL WEST OF BOULDER. HOWEVER...AT THE SAME TIME WINDS HAD
DECREASED IN THE HIGHER FOOTHILLS WHICH SOMETIMES OCCURS WITH AN
INCREASE IN MOUNTAIN SNOWFALL. THIS HEAVIER SNOW SHOULD BE ON THE
WANE DURING THE EARLY MORNING HOURS AS SOME DRIER AIR WORKS IN FROM
THE NORTHWEST AS EVIDENCED BY SNOW DECREASING TO FLURRIES IN CRAIG
AND HAYDEN IN NORTHWEST COLORADO. EXPECT WINDS TO INCREASE IN ALL
AREAS LATER THIS MORNING AS THIS DRIER AND PERHAPS MORE SUBSIDENT
AIR MOVES ACROSS THE FRONT RANGE. THE CURRENT SANGSTER HIGH WIND
PROGRAM SHOWS DP/DN VALUES AROUND 260 RIGHT NOW...AND FORECAST FROM
THE VARIOUS MODELS KEEP THAT STRONG GRADIENT THROUGH AT LEAST 18Z.
MEANWHILE...THE GFS 700 MB WINDS MAX OUT BETWEEN 50 AND 60 KNOTS
THIS AFTERNOON BUT CROSS MOUNTAIN COMPONENT IS ONLY AROUND 40
KNOTS. FOR REFERENCE... THE DECEMBER 30TH EVENT HAD 60-70 KNOTS OF
CROSS MOUNTAIN COMPONENT. WE SHOULD SEE SOME MOUNTAIN WAVE
ENHANCEMENT WITH THIS EVENT THOUGH AS MOUNTAIN TOP STABLE LAYER IS
IN PLACE TODAY...SO WE WILL KEEP THE HIGH WIND WARNING GOING. MORE
THAN LIKELY THE WARNING WILL BE ABLE TO EXPIRE EARLY THIS EVENING AS
GRADIENT RELAXES.
WITH REGARD TO MOUNTAIN SNOW...HEAVIEST SNOW RIGHT NOW IS EXPECTED
TO TAPER OFF AS THAT DRIER AIR WORKS IN. CANT RULE OUT A FEW
PERIODS OF HEAVIER SNOWFALL DURING THE DAY...BUT LAPSE RATES ARE
SIMPLY NOT CONDUCIVE TO THAT. WILL KEEP THE WINTER WEATHER
ADVISORIES IN EFFECT THROUGH THE REST OF THE TODAY WITH ANOTHER 2-6
INCHES OF SNOW...PER SNOW MODEL...AND CONSIDERABLE BLOWING AND
DRIFTING IN OPEN AREAS AND ABOVE TIMBERLINE WHERE WINDS WILL REALLY
HOWL. SNOW TAPERS OFF TONIGHT AS AIRMASS GRADUALLY DRIES AND
BECOMES EVEN MORE STABLE.
TEMPERATURES WILL BE TURNING CONSIDERABLY WARMER TODAY WITH WARM
ADVECTION AND A LITTLE MORE SUNSHINE EXPECTED ACROSS THE PLAINS BY
AFTERNOON.
.LONG TERM...THE LATEST MODEL RUNS HAVE CHANGED LITTLE WITH THEIR
SOLUTIONS. PERSISTENT NORTHWESTERLY FLOW ALOFT APPEARS TO BE OUR
FATE THROUGH THE MIDDLE OF NEXT WEEK. ON THURSDAY...A WEAK UPPER
RIDGE WILL MOVE OVER THE REGION WITH WARM TEMPERATURES...DRY
CONDITIONS AND MORE MODEST WINDS THAN WE HAVE SEEN FOR THE PAST FEW
DAYS. BUT THE BENIGN WEATHER WILL BE SHORT LIVED AS FRIDAY WILL
BRING A RAPIDLY MOVING UPPER TROUGH OVER WYOMING AND COLORADO. THE
MOUNTAINS WILL BEAR THE BRUNT OF THE PRECIPITATION FROM THIS SYSTEM
AS WINDS THROUGH MOST OF THE ATMOSPHERE WILL REMAIN NORTHWESTERLY.
THE GFS AND NAM SHOW A BIT OF A COLD FRONT MOVING ACROSS EASTERN
COLORADO ON FRIDAY MORNING...BUT THE FAST MOVING NATURE OF THE
OVERALL SYSTEM WILL NOT ALLOW ANY UPSLOPE WIND COMPONENT TO LAST
VERY LONG. HAVE STUCK WITH ONLY 10 PERCENT POPS ACROSS THE PLAINS
WITH 40-60 PERCENT POPS IN THE MOUNTAINS. TEMPERATURES ON FRIDAY
COULD BE SOME 20 DEGREES COOLER THAN THURSDAYS WARM TEMPERATURES.
AFTER FRIDAY...A STRONG RIDGE BUILDS OVER THE WESTERN U.S. WHICH
WILL PUT COLORADO UNDER PERSISTENT AND AT TIMES STRONG NORTHWESTERLY
FLOW ALOFT. THIS WILL KEEP THE OROGRAPHIC SNOW MACHINE GOING IN THE
NORTHERN MOUNTAINS AND PLACE THE FRONT RANGE UNDER ADDITIONAL
THREATS FOR PERIODS OF GUSTY TO STRONG WINDS. TEMPERATURES WILL BE
NEAR TO SLIGHTLY HIGHER THAN NORMAL...DEPENDING ON WHETHER THE UPPER
JET IS OVERHEAD OR TO THE NORTH OF US. OTHER THAN SOME ADJUSTMENTS
TO A FEW OF THE TEMPERATURE GRIDS AND VARIOUS SKY GRIDS...DID NOT
MAKE TOO MANY CHANGES TO THE PREVIOUS PACKAGE OF GRIDDED FORECASTS.
&&
.AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH TONIGHT. WEST WINDS
WILL BE DIFFICULT TODAY WITH CHINOOK PATTERN IN PLACE AND MOUNTAIN
WAVE ACTIVITY. WINDS COULD LITERALLY GO FROM CALM TO GUSTING TO 40
KNOTS IN A SHORT PERIOD OF TIME. MAIN THREAT OF THESE STRONGER
WINDS WILL OCCUR BETWEEN 15Z AND 00Z.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...HIGH WIND WARNING UNTIL MIDNIGHT
TONIGHT FOR THE FRONT RANGE FOOTHILLS AND NEARBY ADJACENT
PLAINS...ZONES 35..36..38..AND 39.
WINTER WEATHER ADVISORY UNTIL 5 PM MST FOR THE NORTH CENTRAL
MOUNTAINS...ZONES 31..33..AND 34.
BARJENBRUCH/KDRBYHazardous weather outlook, Jan 7, 6:01 AM MST, 42 minutes before
HAZARDOUS WEATHER OUTLOOK...DELAYED NATIONAL WEATHER SERVICE DENVER CO 601 AM MST WED JAN 07 2009 COZ030>051-071800- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 601 AM MST WED JAN 07 2009 ...HIGH WIND WARNING FOR THE FRONT RANGE FOOTHILLS AND NEARBY ADJACENT PLAINS... ...WINTER WEATHER ADVISORY FOR THE NORTH CENTRAL MOUNTAINS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SNOW AND BLOWING SNOW WILL CONTINUE ACROSS THE MOUNTAINS WITH ANOTHER 2 TO 6 INCHES OF ACCUMULATION TODAY. VERY STRONG WINDS ESPECIALLY ABOVE TIMBERLINE WILL PRODUCE WHITEOUT CONDITIONS AT TIMES. TRAVEL WILL BE HAZARDOUS IN THE HIGH COUNTRY...AND SOME MOUNTAINS PASSES MAY BE CLOSED AND LONG DELAYS ARE POSSIBLE ON I-70 INCLUDING THE APPROACHES TO THE EISENHOWER TUNNEL AND VAIL PASS. MEANWHILE...VERY STRONG DOWNSLOPE WINDS WILL SPREAD DOWN THE FRONT RANGE FOOTHILLS AND ACROSS THE FRONT RANGE URBAN CORRIDOR THIS MORNING. PEAK WIND GUSTS UP TO 80 MPH CAN BE EXPECTED IN WIND PRONE AREAS INCLUDING BOULDER...THE WESTERN SUBURBS OF DENVER...FORT COLLINS...AND LOVELAND. DRIVERS OF HIGH PROFILE VEHICLES ARE URGED TO DELAY TRAVEL UNTIL THE WINDS SUBSIDE TONIGHT. VERY STRONG NORTHWEST FLOW ALOFT COMBINED WITH PACIFIC MOISTURE WILL BRING THE STRONG WINDS AND MOUNTAIN SNOWFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PERSISTENT NORTHWESTERLY FLOW ALOFT WILL BE THE PRIMARY FEATURE OF COLORADO WEATHER THROUGH THE END OF THIS WEEK AND INTO THE BEGINNING OF NEXT WEEK. THE NORTHERN MOUNTAINS WILL CONTINUE TO RECEIVE PERIODS OF LIGHT TO MODERATE SNOWFALL. EASTERN SLOPES OF THE MOUNTAINS AND THE FRONT RANGE FOOTHILLS WILL EXPERIENCE PERIODS OF GUSTY WINDS. TEMPERATURES ACROSS THE FORECAST AREA SHOULD SEE TEMPERATURES AROUND SEASONAL VALUES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. BARJENBRUCH/DANKERS
Nearby
Winter Storm Warnings in Colorado, 2009Every winter storm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.